Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Covering a simple polygon by monotone directions

Title
Covering a simple polygon by monotone directions
Authors
Ahn, HKBrass, PKnauer, CNa, HSShin, CS
POSTECH Authors
Ahn, HK
Date Issued
Jul-2010
Publisher
ELSEVIER SCIENCE BV
Keywords
Polygon; Monotonicity; Plane sweep; Algorithm; MAINTENANCE
URI
http://oasis.postech.ac.kr/handle/2014.oak/26543
DOI
10.1016/J.COMGEO.2009.11.002
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 43, no. 5, page. 514 - 523, 2010-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse